PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1993 | 58 | 3 | 267-273
Tytuł artykułu

Even coefficient estimates for bounded univalent functions

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Extremal coefficient properties of Pick functions are proved. Even coefficients of analytic univalent functions f with |f(z)| < M, |z| < 1, are bounded by the corresponding coefficients of the Pick functions for large M. This proves a conjecture of Jakubowski. Moreover, it is shown that the Pick functions are not extremal for a similar problem for odd coefficients.
Rocznik
Tom
58
Numer
3
Strony
267-273
Opis fizyczny
Daty
wydano
1993
otrzymano
1992-07-07
Twórcy
  • Faculty of Mathematics and Mechanics, Saratov State University, Astrakhanskaya, 83 410071 Saratov, Russia
Bibliografia
  • [1] L. de Branges, A proof of the Bieberbach conjecture, Acta Math. 154 (1985), 137-152.
  • [2] D. Bshouty, A coefficient problem of Bombieri concerning univalent functions, Proc. Amer. Math. Soc. 91 (1984), 383-388.
  • [3] V. G. Gordenko, Sixth coefficient estimate for bounded univalent functions, in: Theory of Functions and Approximation, Proc. 6th Saratov Winter School, Saratov (in Russian), to appear.
  • [4] Z. Jakubowski, On some extremal problems in classes of bounded univalent functions, Zeszyty Nauk. Politechn. Rzeszowskiej Mat. Fiz. 16 (2) (1984), 9-16 (in Polish).
  • [5] C. Pommerenke, Univalent Functions, Vandenhoeck and Ruprecht, Göttingen, 1975.
  • [6] D. V. Prokhorov, Value sets of systems of functionals in classes of univalent functions, Mat. Sb. 181 (12) (1990), 1659-1677 (in Russian).
  • [7] D. V. Prokhorov, Reachable Set Methods in Extremal Problems for Univalent Functions, Izdat. Saratov. Univ., 1992.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv58z3p267bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.